# SDR CALA2023012300183

- Difficulty date: January 23, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 81,127 hours, 13,144 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: C Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

C HYD SYS PRESS EICAS B,  THE CENTER HYDRAULIC SYSTEM PRESSURE IS LOW. HYD AUTO EVEN T FOUND HYDRAULIC LINE CRACKED IN UPPER MLG STRUT LOCATION. R/R HYDRAULIC LINE IN THE R/H LG WHEEL WELL. C/W LEACK CHECK , NO LEAKS NOTED AT THIS TIME.
